# SDR VNAA0404015

- Difficulty date: April 16, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 22,094 hours, 19,538 cycles
- Engine: Pwa PW119B
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: D11992
- Part serial: 11478136C
- Condition: Failed
- Location: Rt Propeller
- Part time: 21,660 hours, 10,249 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, RIGHT HAND ENGINE TORQUE SPIKED TO 125.  FLIGHT 2540 ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND PROPELLER CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT RELEASED FOR SERVICE.
